Peskine, Christian; Szpiro, Lucien
Dimension projective finie et cohomologie locale
Publications Mathématiques de l'IHÉS, Tome 42 (1973) , p. 47-119
Zbl 0268.13008 | MR 51 #10330 | 13 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1973__42__47_0

Bibliographie

[1] M. Artin, Algebraic approximation of structures over complete local rings, Publ. Math. I.H.E.S., 36, 1969. Numdam | MR 42 #3087 | Zbl 0181.48802

[2] M. Auslander, Modules over unramified regular local rings, Ill. J. of Math., 5 (1961), 631-645. MR 31 #3460 | Zbl 0104.26202

[3] M. Auslander, Modules over unramified regular local rings, Proc. Intern. Congress of math., 1962, 230-233. Zbl 0123.03702

[4] M. Auslander, On the purity of branch locus, Amer. J. of Math., 84 (1962), 116-125. MR 25 #1182 | Zbl 0112.13101

[5] M. Auslander et D. Buchsbaum, Homological codimension and multiplicity, Ann. of Math., 68 (1958), 626-657. MR 20 #6414 | Zbl 0092.03902

[6] H. Bass, On the ubiquity of Gorenstein rings, Math. Zeitschr., 82 (1963), 8-28. MR 27 #3669 | Zbl 0112.26604

[7] N. Bourbaki, Algèbre commutative, Hermann, Paris, 1961-1965.

[8] H. Cartan et S. Eilenberg, Homological algebra, Princeton University Press, 1956. MR 17,1040e | Zbl 0075.24305

[9] Gabriel, Objets injectifs dans les catégories abéliennes, Séminaire Dubreil-Pisot, Algèbre et théorie des nombres, 12e année, 1958-1959, n° 17, 32 p. Numdam | Zbl 0214.03301

[10] A. Grothendieck, Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA 2), North Holland, Amsterdam, 1968. MR 57 #16294 | Zbl 0197.47202

[11] A. Grothendieck, Local cohomology, Lectures notes on mathematics, n° 41, Springer Verlag, 1967. MR 37 #219 | Zbl 0185.49202

[12] A. Grothendieck, Éléments de géométrie algébrique, Publ. Math. I.H.E.S., nos 4, 8, 11, 17, 20, 24, 32. Numdam | Zbl 0203.23301

[13] R. Hartshorne, Residues and duality, Lectures notes on mathematics, n° 20, Springer Verlag, 1966. MR 36 #5145 | Zbl 0212.26101

[14] R. Hartshorne, Cohomological dimension of algebraic varieties, Ann. of Math., 88 (1968), 403-450. MR 38 #1103 | Zbl 0169.23302

[15] R. Hartshorne, Ample subvarieties of algebraic varieties, Lectures notes in mathematics, n° 156, Springer Verlag, 1970. MR 44 #211 | Zbl 0208.48901

[16] Horrocks, Vector bundles on the punctured spectrum of a local ring, Proc. Lond. Math. Soc. (3), 14 (1964), 689-713. MR 30 #120 | Zbl 0126.16801

[17] S. Kleimann, On the vanishing of Hn(X, F) for an n-dimensional variety, Proc. Amer. Math. Soc., 18 (1967), 940-944. Zbl 0165.24001

[18] E. Kunz, Characterisations of regular local rings of characteristic p, Amer. J. of Math., 41 (1969), 772-784. MR 40 #5609 | Zbl 0188.33702

[19] S. Lichtenbaum, On the vanishing of Tor in regular local rings, Ill. J. of Math., 10 (1966), 220-226. MR 32 #5688 | Zbl 0139.26601

[20] Macaulay, Algebraic theory of modular systems, Cambridge tracts, n° 19, 1916. JFM 46.0167.01 | Zbl 0802.13001

[21] D. Rees, The grade of an ideal or module, Proc. Camb. phil. soc., 53 (1957), 28-42. MR 18,637c | Zbl 0079.26602

[22] P. Samuel, Séminaire d'algèbre commutative, Anneaux de Gorenstein et torsion en algèbre commutative. Secrétariat mathématique, 11, rue Pierre Curie, Paris (5e), 1967. Zbl 0157.08301

[23] J.-P. Serre, Algèbre locale et multiplicité, Lectures notes in mathematics, n° 11, Springer Verlag, 1965. MR 34 #1352 | Zbl 0142.28603

[24] D. A. Buschbaum, Complexes associated with the minors of a matrix, Symposia Matematica, vol. IV, 1970, Bologna. Zbl 0248.18028